Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/4608
Título: A gap theorem for complete constant scalar curvature hypersurfaces in the de Sitter space
Autor(es): Brasil Júnior, Aldir Chaves
Colares, Antônio Gervásio
Palmas Velasco, Oscar Alfredo
Palavras-chave: Curvatura
Hipersuperfícies
Data do documento: 2001
Citação: BRASIL JÚNIOR, A. C. ; COLARES, A. G. ; PALMAS VELASCO, O. A. (2001)
Abstract: To each immersed complete space-like hypersurface M with constant normalized scalar curvature R in the de Sitter space S n+1, we associate sup H2, where H is the mean curvature of M. It is proved that the condition sup H2 ≤ Cn(R), where R=(R − 1) > 0 and Cn(R) is a constant depending only on R and n, implies that either M is totally umbilical or M is a hyperbolic cylinder. It is also proved the sharpness of this result by showing the existence of a class of new rotation constant scalar curvature hypersurfaces in S1n+1 such that sup H2 > Cn (R)
Descrição: BRASIL JÚNIOR, Aldir Chaves ; COLARES, Antônio Gervásio ;PALMAS VELASCO, Oscar Alfredo. A gap theorem for complete constant scalar curvature hypersurfaces in the de Sitter space. Journal of Geometry and Physics, v. 37, p. 237-250, 2001.
URI: http://www.repositorio.ufc.br/handle/riufc/4608
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2001_art_acbjunior.pdf113,58 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.